Upper and lower Lebesgue classes of multivalued functions of two variables

  • O. O. Karlova
  • V. V. Mykhailyuk

Abstract

We introduce a functional Lebesgue classification of multivalued mappings and obtain results on upper and lower Lebesgue classifications of multivalued mappings $F : X \times Y \multimap Z$ for wide classes of spaces $X, Y$ and $Z$.
Published
25.08.2018
How to Cite
KarlovaO. O., and MykhailyukV. V. “Upper and Lower Lebesgue Classes of Multivalued Functions of Two Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 8, Aug. 2018, pp. 1097-06, http://umj.imath.kiev.ua/index.php/umj/article/view/1620.
Section
Research articles